MathSciNet Relay Station
MathSciNet bibliographic data
MR34552 (11,606c) 60.0X
Chung, Kai-Lai An estimate concerning the Kolmogoroff limit distribution. Trans. Amer. Math. Soc. 67, (1949). 36–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement